Forum

Plegridy

Stevie. I noticed you haven’t re posted here. I know it can be a bit daunting on a forum, as a new person so I’m posting my own experiences to help you out and hope you get to read this.

Started like you, same aches and pains. Flu like symptoms. The fatigue for a few days too. Spectacular injection site marks too that remain for weeks! Were you told that plegridy can mimic ms too, for a while? Confusing eh?! For me the absolute worst thing is the low, low feeling. For exactly 2 days after my injection I am very tearful. Just sitting trying to put my shoes on last week and the tears began rolling. Then u can get a wave of anger too, with myself, with this bloody ms and what it’s doing, with the uncertainty of what it’s capable of. Fear. Last week I was snapping at my long time, patient, lovely husband. Telling him how I don’t want ms, want a husband/lover, not a bloody Carer! I am/was a strong person, and wonder where the old me is sometimes. I don’t like injecting and can’t bear the low moods so I want to come off Plegridy. Apart from that, it’s been okay. It’s a lot to take in and deal with isn’t it? D

KAT1066

Sorry Stevie, now I was confused! I posted this thread for the benefit of Kat, who had asked about Plegridy. She posted in the middle of a thread where it might have been overlooked. You were asking about Tec. :slight_smile:

LOL no worries poppy, yes I was asking about tecfidrea but I was on avonex for 13month’s so I can defo relate to terrible injection sites, flu like symptoms & feeling awful for 3 days & wondering why I was on avonex in the 1st place so I stopped taking avonex in oct 2015 & only got started tecfidera last Friday but it’s so far so good no more horrible injections. Take care Stevie :relaxed:

1 Like